# SDR CALA2025031000482

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N12004
- Make and model: Boeing 787-10
- Aircraft serial: 60139
- Aircraft time: 25,280 hours, 3,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 2L AFT CLOSET WALL-MOUNTED EMER LIGHT(VERTICAL TYPE) FOUND NO T ILLUMINATE - ORIGINATED BY EMP V903667 ON HAECO NR 9457225, RA ISED FROM WORK CARD 10-3350-1-7501.  REPLACED DR 2L AFT CLOSE T WALL MOUNTED EMER LIGHT(VERTICAL TYPE) AND PERFORMED LIGHT TES T, THE RESULT FOUND NORMAL, REF AMM 33-51-06-00A-520/720A-A REV 194.
